# SDR CA111116001

- Difficulty date: November 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 14,254 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) MAYDAY DECLARED WITH ATC.  LANDED WITHOUT INCIDENT AT 170KTS.  WING SLAT HARNESS W612 REPLACED AND TESTED SERVICEABLE IAW AMM 27-83-07-400-801A.  DURING FAULT ISOLATION ALSO FOUND BOTH OTBD RT SLAT SKEW SENSORS OUT OF ADJUSTEMENT, REF AMM 
27-83-01.
